# SDR IXXA06SMN360S

- Difficulty date: November 10, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 79,389 hours, 24,481 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Part time: 79,389 hours, 24,481 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND EXISTING DOUBLER CORRODED, LOWER CENTER WING AREA AT STATION XCW10.000, STRINGER 62.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION.  NO CRACKS OR CORROSION FOUND, FABRICATED REPAIR PARTS.  HEAT TREATED AS NEEDED FROM 7075"O" TO 7075-T6.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED REPAIR PARTS IAW DC8 SRM 51-1-8 PAGES 17-18, DC8 SRM 53-2-0 PAGE 2P, DC8 NDT SPM PART 06-10-01-001, DC8 SRM 51-1-1.PAGES 1-13-17, DC8 SRM 51-1-12 PAGE 7, DC8 SRM 51-1-11, FAA FORM 8110-3, NUMBER 06552 DATED 11-09-06, SEMAN DRAWING NUMBER ED-4354 DATED 11-03-06 AND SEMAN ENGINEERING ORDER NUMBER 2
